# SDR AALA201604099001

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 48,793 hours, 18,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT MOUNTED EMER LIGHT LENS COVERS 8D, REQUIRED TO BE RED IAW JC 26L00005005.  REPLACED LENS COVER IAW AMM 33-51-18.
